International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

20 March 2009

Volume 59, Issue 8

Pages 827–943

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Reduced-order modelling of an adaptive mesh ocean model (pages 827–851)

      F. Fang, C. C. Pain, I. M. Navon, M. D. Piggott, G. J. Gorman, P. A. Allison and A. J. H. Goddard

      Version of Record online: 9 JUL 2008 | DOI: 10.1002/fld.1841

    2. Linear and non-linear simulations of feedback control in plane Poiseuille flow (pages 907–925)

      J. McKernan, G. Papadakis and J. F. Whidborne

      Version of Record online: 19 JUN 2008 | DOI: 10.1002/fld.1851

SEARCH

SEARCH BY CITATION